Efficient authentication protocol with anonymity and key protection for mobile Internet users

Jiang, Yan, Zhu, Youwen, Wang, Jian and Xiang, Yong 2020, Efficient authentication protocol with anonymity and key protection for mobile Internet users, Journal of parallel and distributed computing, vol. 137, pp. 179-191, doi: 10.1016/j.jpdc.2019.11.010.

Attached Files
Name Description MIMEType Size Downloads

Title Efficient authentication protocol with anonymity and key protection for mobile Internet users
Author(s) Jiang, Yan
Zhu, Youwen
Wang, Jian
Xiang, YongORCID iD for Xiang, Yong orcid.org/0000-0003-3545-7863
Journal name Journal of parallel and distributed computing
Volume number 137
Start page 179
End page 191
Total pages 13
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2020-03
ISSN 0743-7315
Keyword(s) Anonymity
Key protection
Zero-knowledge protocols
Mobile Internet
Language eng
DOI 10.1016/j.jpdc.2019.11.010
Indigenous content off
Field of Research 0805 Distributed Computing
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30133295

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 16 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 02 Jan 2020, 08:36:07 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.